Statistique/Probabilités
Couplage pour la distance minimale
[Coupling for minimal distance]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 805-808.

In this Note, we generalize a coupling result for real variables to the case of variables with values in some Polish space. This result follows from a conditional version of the Kantorovitch and Rubinstein theorem.

Dans cette Note, nous étendons un résultat de couplage pour des variables réelles au cas des variables à valeurs dans un espace polonais. Ce résultat est une conséquence d'une version conditionnelle du théorème de Kantorovitch et Rubinstein.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.03.015
Dedecker, Jérôme 1; Prieur, Clémentine 2

1 Laboratoire de statistique théorique et appliquée, Université Paris 6, site Chevaleret, 13, rue Clisson, 75013 Paris, France
2 Laboratoire de statistique et probabilités, Université Paul Sabatier, 118, route de Narbonne, 31062 Toulouse cedex 4, France
@article{CRMATH_2004__338_10_805_0,
     author = {Dedecker, J\'er\^ome and Prieur, Cl\'ementine},
     title = {Couplage pour la distance minimale},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {805--808},
     publisher = {Elsevier},
     volume = {338},
     number = {10},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.015},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.03.015/}
}
TY  - JOUR
AU  - Dedecker, Jérôme
AU  - Prieur, Clémentine
TI  - Couplage pour la distance minimale
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 805
EP  - 808
VL  - 338
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.03.015/
DO  - 10.1016/j.crma.2004.03.015
LA  - fr
ID  - CRMATH_2004__338_10_805_0
ER  - 
%0 Journal Article
%A Dedecker, Jérôme
%A Prieur, Clémentine
%T Couplage pour la distance minimale
%J Comptes Rendus. Mathématique
%D 2004
%P 805-808
%V 338
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.03.015/
%R 10.1016/j.crma.2004.03.015
%G fr
%F CRMATH_2004__338_10_805_0
Dedecker, Jérôme; Prieur, Clémentine. Couplage pour la distance minimale. Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 805-808. doi : 10.1016/j.crma.2004.03.015. http://www.numdam.org/articles/10.1016/j.crma.2004.03.015/

[1] Dedecker, J.; Prieur, C. Coupling for τ-dependent sequences and applications www.ccr.jussieu.fr/lsta/prepublications.html (Prépublication, 2003.)

[2] Dedecker, J.; Prieur, C. New dependence coefficients. Examples and applications to statistics www.ccr.jussieu.fr/lsta/prepublications.html (Prépublication, 2003.)

[3] Dehling, H. A note on a theorem of Berkes and Philipp, Z. Wahrsch. Verw. Gebiete, Volume 62 (1983), pp. 39-42

[4] Fernique, X. Sur le théorème de Kantorovitch–Rubinstein dans les espaces polonais, Séminaire de Probabilités XV, Lecture Notes in Math., vol. 850, Springer, 1981, pp. 6-10

[5] Major, P. On the invariance principle for sums of identically distributed random variables, J. Multivariate Anal., Volume 8 (1978), pp. 487-517

[6] Merlevède, F.; Peligrad, M. On the coupling of dependent random variables and applications, Empirical Process Techniques for Dependent Data, Birkhäuser, 2002, pp. 171-193

[7] Rio, E. Sur le théorème de Berry–Esseen pour les suites faiblement dépendantes, Probab. Theory Related Fields, Volume 104 (1996), pp. 255-282

[8] Skorohod, A.V. On a representation of random variables, Theory Probab. Appl., Volume 21 (1976), pp. 628-632

Cited by Sources: